Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Scorpio

zomg 5.5 month mark.. decisions decisions

Recommended Posts

Almost exactly 5 months and 2 weeks right now of my accutane course.

However, my face is getting really dry.... well my lips are.

They are cracked and peeling (especially at the sides) and the damage is sort of growing outward from my lips and kind of looks like I have cold sores.

Besides that I still have tons of umm... well I guess they are pimples but they are definitely small and don't have white tips.

Anyways.. my lips are just hellish both visually and painfully.

I am pretty sure sure that I am affected by other side effects like fatigue, joint pain, slow healing, blablabla.

Sooo.. there are only 2 weeks left on my course and I just finished the last accutane pack I have.

Should I stop now and begin the recovery process or get another 2 weeks worth of pills at my next dermatologist appointment and continue?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×